The Annals of Probability

A Tauberian Theorem of E. Landau and W. Feller

E. Seneta

Full-text: Open access

Abstract

A simple proof, with a little-known extension, of a density version of Karamata's Tauberian theorem is presented, and the result applied to limit distributions of the Galton-Watson process.

Article information

Source
Ann. Probab., Volume 1, Number 6 (1973), 1057-1058.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aop/1176996811

Digital Object Identifier
doi:10.1214/aop/1176996811

Mathematical Reviews number (MathSciNet)
MR358133

Zentralblatt MATH identifier
0271.60024

JSTOR
links.jstor.org

Subjects
Primary: 26A12: Rate of growth of functions, orders of infinity, slowly varying functions [See also 26A48]
Secondary: 60E05: Distributions: general theory

Keywords
Tauberian theorems regularly varying functions distribution functions Galton-Watson branching process

Citation

Seneta, E. A Tauberian Theorem of E. Landau and W. Feller. Ann. Probab. 1 (1973), no. 6, 1057--1058. doi:10.1214/aop/1176996811. https://projecteuclid.org/euclid.aop/1176996811


Export citation